Answer: Thanks for your question regarding Maca. I was not familiar with this plant so I had to do a little research. From what I can tell there is little known about the side effects and no mention of bleeding except for some reports of menstrual spotting. Of course, if this has been a reproducible problem for you, Maca may be the cause.
That said, it seems like an alternative to Copaxone may be in order for either reason; it makes little difference if the severe relapse was caused by copaxone being ineffective in your case or copaxone leaking out after the injection; in either case it was not working as desired. By the way it is far more likely that the relapse occurred because copaxone is only partially effective in your case.
Why not discuss alternatives treatments with your neurologist? Without knowing the details of your case, it is hard to make any specific recommendations.
PLEASE NOTE: The information/opinions on this site should be used as an information resource only. This information does not create any patient-HCP relationship, and should not be used as a substitute for professional diagnosis and treatment. Please consult your health care provider before making any healthcare decisions or for guidance about a specific medical condition.